MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH® TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH® TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47467
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: physician modified graft and created 4 fenestrations for the syliac sma left and right renal.They deployed the graft and were able to get out the fenestrations and were able to place stents out the fenestrations.But they had a small disection in the silliac which they were able to stent and fix.Then another disection in the sma (superior mesenteric artery) which they were not able to fix right away and had to go in and do a bypass on.Patient outcome: the event did require an additional procedure due to this occurrence: bypass the patient did not report any adverse effects due to this occurrence.The patient was hospitalized or was there prolonged hospitalization due this occurrence: there probably will be a longer than expected hospital stay.

Brand Name
ZENITH® TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key14712212
Report Number3005580113-2022-00067
Device Sequence Number12030901
Product Code MIH
UDI-Device Identifier10827002474670
UDI-Public(01)10827002474670(17)250328(10)E4239187
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2022
Report Date (Section F) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/28/2025
Device Model NumberG47467
Device Catalogue NumberZDEG-PT-32-202-PF-US
Device Lot NumberE4239187
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer06/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2022
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA06/16/2022